Asian Journal of Mathematics

A discriminant criterion for an equivalence of an analytic family of plane curve singularities and its applications

Chunghyuk Kang

Full-text: Open access

Abstract

In this paper, we generalize Zariski’s discriminant criterion under which an analytic family of plane curve singularities are equivalent. Furthermore, we give a necessary condition of local irreducibility of plane curves with singularities.

Article information

Source
Asian J. Math., Volume 10, Number 4 (2006), 715-730.

Dates
First available in Project Euclid: 5 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1175789088

Mathematical Reviews number (MathSciNet)
MR2282360

Zentralblatt MATH identifier
1141.32010

Subjects
Primary: 32S15: Equisingularity (topological and analytic) [See also 14E15]
Secondary: 14E15: Global theory and resolution of singularities [See also 14B05, 32S20, 32S45]

Keywords
Topological equivalence of plane curve singularities the standard Puiseux expansion the Milnor number

Citation

Kang, Chunghyuk. A discriminant criterion for an equivalence of an analytic family of plane curve singularities and its applications. Asian J. Math. 10 (2006), no. 4, 715--730. https://projecteuclid.org/euclid.ajm/1175789088


Export citation